# SDR R61A201607290444

- Difficulty date: July 29, 2016
- Submitted: August 1, 2016
- Operation: Air carrier
- Aircraft: N122HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000196
- Aircraft time: 22,711 hours, 17,920 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Indicator
- Condition: Lack Of Lube
- Location: L1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT THE L1 DOOR TOP LEFT HAND LATCH INDICATION WAS NOT SHOWING.  MAINTENANCE ADJUSTED AND LUBED INIDICATOR IAW AMM AND OPS CHECKED GOOD.
